What’s it for? Symptomatic relief of conditions where congestion of the mucous membranes of the upper respiratory tract, especially nasal mucosa and sin, is accompanied by mild to moderate pain or pyrexia, e.g: the common cold and influenza, sinusitis, nasopharyngitis, allergic rhinitis and vasomotor rhinitis. How to Use 16 years and over: 2 tablets every 4-6 hours up to 4 times a day. Maximum daily dose: 8 tablets. 12-15 years: 1 tablet every 4-6 hours up to 4 times a day. Maximum daily dose: 4 tablets. Under 12 years: not to be given. Warnings & Cautions Do not exceed the stated dose If symptoms persist consult your doctor Please read the enclosed leaflet Keep out of the reach and sight of children Do not store above 25°C Store in the original packaging Contains paracetamol Do not take with any other paracetamol-containing products Immediate medical advice should be sought in the event of an overdose, even if you feel well As with all medicines, if you are pregnant or taking any other medicine consult your doctor or pharmacist before taking this product. If symptoms persist consult your doctor Ingredients: White tablet containing: Paracetamol 500mg Pseudoephedrine Hydrochloride 30mg Please always read the box and accompanying leaflet before use.